# SDR AALA2009022001026

- Difficulty date: February 20, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 88,133 hours, 14,607 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Part number: 066500002120
- Condition: Inoperative
- Location: Tcas
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - EMERGENCY DECLARED, RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  AIR COLLISION AVOIDANCE SYSTEM INOPERATIVE.  REPLACED PROCESSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
